Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 5, 2012, 12:33 PM EDT for Harris County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2012, 12:33 PM EDT (16:33 UTC)
- Expired
- Jun 5, 2012, 1:00 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
County Harris County, GA
The radar
The Atlanta radar (KFFC), 65 km from the middle of the area, began a volume at 16:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.6 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2120 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
823
WWUS82 KFFC 051633
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1233 PM EDT TUE JUN 5 2012
GAZ066-067-078-051700-
1233 PM EDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN TROUP...MERIWETHER AND HARRIS COUNTIES UNTIL 100 PM EDT...
AT 1232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WHITESVILLE-PINE LAKE...MOVING EAST AT 30
MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TROUP...
MERIWETHER AND HARRIS COUNTIES THROUGH 100 PM EDT. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE JONES CROSSROADS...WHITESVILLE-PINE
LAKE...SHILOH...PINE MOUNTAIN VALLEY...F.D. ROOSEVELT STATE PARK...
WAVERLY HALL...PINE MOUNTAIN-CALLAWAY GARDENS AND HAMILTON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3290 8511 3289 8486 3288 8486 3287 8475
3284 8470 3280 8469 3266 8473 3280 8514
TIME...MOT...LOC 1634Z 283DEG 25KT 3284 8507
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 5, 9:09 AM EDT, 3 hours 24 minutes earlier.
Area forecast discussion, Jun 5, 9:09 AM EDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 909 AM EDT TUE JUN 5 2012 .UPDATE... SHOWERS AND A FEW ISOLATED THUNDERSTORMS MOVING ACROSS NORTH GEORGIA THIS MORNING...AND HAVE ADJUSTED POPS UP TO ACCOUNT FOR LATEST RADAR TRENDS. WITH INSTABILITIES LIMITED THIS MORNING...ONLY EXPECTING THE OCCASIONAL LIGHTNING ACTIVITY. HI RES SHORT TERM MODELS INDICATING AN OVERALL WEAKENING TREND WITH THIS MAIN RAIN AREA...WITH SOME CLEARING CONDITIONS INTO THE AFTERNOON PROMOTING STRONGER CONVECTIVE DEVELOPMENT AFTER 18Z. FOR NOW...HAVE MADE REVISIONS TO THE TEMPERATURES AND DEWPOINTS BASED ON LATEST OBSERVATIONS...AND HAVE ADJUSTED THE WX GRIDS TO SUIT THE UPDATED POPS AND LATEST MODELED INSTABILITY GUIDANCE. UPDATES TO THE FORECAST WILL BE MADE AS NEEDED THROUGH THE MORNING...THOUGH ANY SIGNIFICANT CHANGES WILL LIKELY NOT BE NEEDED UNTIL THE AFTERNOON FORECAST PACKAGE. && .PREV DISCUSSION... SHORT TERM /TODAY THROUGH WEDNESDAY/... /ISSUED 401 AM EDT TUE JUN 5 2012/ CURRENT RADAR LOOP SHOWS ALMOST A REPEAT OF LAST NIGHT. SHOWERS AND ISOLATED THUNDERSTORMS MOVING INTO NORTH GEORGIA AT THE MOMENT. MODELS INDICATE THESE STORMS WILL WEAKEN AS THEY MOVE SOUTHEAST INTO GEORGIA. THE MODELS SHOW THIS WAVE MOVING SOUTHEAST ALONG THE GA/SC BORDER TODAY. THIS WAVE IS ALSO ASSOCIATED WITH A COLD FRONT THAT IS EXPECTED TO MOVE SOUTH THROUGH THE AREA ALSO. THIS FRONT SHOULD ACT AS A FOCUSING MECHANISM FOR AFTERNOON AND EVENING THUNDERSTORMS TO REFIRE ALONG. INSTABILITIES ALSO PEAK THIS BETWEEN 18Z-00Z WITH MUCAPES GETTING TO NEAR 3000 J/KG AND LIS IN THE -2 TO -4 RANGE. ONCE THIS FRONT PUSHES THROUGH...DRIER AIR IS EXPECTED TO SLOWLY PUSH INTO NW GA THROUGH WED/THU. TEMPS WILL STAY NEAR SEASONAL NORMS THROUGH THE SHORT TERM. 01 LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... /ISSUED 401 AM EDT TUE JUN 5 2012/ MODELS IN GOOD AGREEMENT TO BEING THE LONG TERM PERIOD WITH SURFACE TROUGH SOUTH OF THE AREA FROM OFF THE ATLANTIC COAST THROUGH SOUTH GEORGIA AND THE REMAINDER OF THE GULF COAST STATES. MOISTURE IS LARGELY ALONG AND SOUTH OF THIS FEATURE...BUT ENOUGH INTO OUR FORECAST AREA TO WARRANT LOW END POPS DURING THE AFTERNOON PERIOD THURSDAY. TROUGH SINKS FURTHER SOUTH FRIDAY...ALTHOUGH THERE ARE INDICATIONS OF RETURN FLOW ON THE WESTERN SIDE OF THE STATE BY THE ECMWF. WITH GFS DRIER AND MOISTURE NOT IMPRESSIVE BY OTHER MODELS...WILL KEEP FRIDAY THROUGH THE WEEKEND DRY. MATTERS COMPLICATED INTO EARLY NEXT WEEK AS GFS KEEPS CAROLINAS HIGH IN CONTROL ALLOWING FOR CONTINUED DRY CONDITIONS AND LIMITED POPS. ECMWF BREAKS DOWN RIDGE MUCH FASTER WITH GULF MOISTURE TRANSPORT IN FULL EFFECT BY MONDAY AND TUESDAY. WILL USE A BLEND FOR THIS CYCLE WHICH BRINGS LOW END CHANCE POPS FOR MAINLY THE WESTERN TIER OF THE FORECAST AREA. DEESE AVIATION... /ISSUED 725 AM EDT TUE JUN 5 2012/ 12Z UPDATE... SHOWERS AND ISOLATED THUNDERSTORMS MOVING INTO THE ATL AREA. THESE STORMS WILL MOVE SOUTH OF ATL BY 15Z TO 16Z. THESE STORMS ARE EXPECTED TO CONTINUE WEAKENING AS THEY MOVE SOUTH. SHOULD ONLY SEE SHOWERS AT THE ATL AREA AIRPORTS BUT THUNDER IS TO CLOSE TO PULL IT OUT OF THE FORECAST. WINDS WILL STAY OUT OF THE NW THROUGH THIS EVENING THEN TURN TO THE NE AFTER 00Z. WIND SPEEDS WILL STAY IN THE 5-10KT RANGE WITH SOME GUST IN THE 15-18KT RANGE. CEILINGS WILL STAY VFR THROUGH THE PERIOD EXCEPT IN AND AROUND SHRA/TSRA DEVELOPMENT. //ATL CONFIDENCE...12Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 80 61 81 59 / 100 20 30 10 ATLANTA 81 63 80 63 / 100 20 20 10 BLAIRSVILLE 76 53 78 54 / 90 20 20 10 CARTERSVILLE 81 60 81 55 / 100 20 10 10 COLUMBUS 88 67 86 66 / 90 30 30 10 GAINESVILLE 79 61 79 60 / 100 20 20 10 MACON 87 65 86 63 / 90 30 30 20 ROME 84 60 84 56 / 100 20 10 10 PEACHTREE CITY 83 64 81 56 / 90 20 20 10 VIDALIA 87 67 84 66 / 70 60 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...31 LONG TERM....BAKER AVIATION...31
Hazardous weather outlook, Jun 5, 4:44 AM EDT, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 444 AM EDT TUE JUN 5 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-060845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 444 AM EDT TUE JUN 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... NUMEROUS SHOWERS AND THUNDERSTORMS WITH ISOLATED SEVERE STORMS. .SYNOPSIS... A DEEP LOW PRESSURE SYSTEM ANCHORED OFF THE NEW ENGLAND COAST IS ALLOWING UPPER LEVEL DISTURBANCES TO COME SWEEPING INTO THE SOUTHEAST U.S. IN ADDITION...NUMEROUS SURFACE BOUNDARIES ARE DRAPED ACROSS THE SOUTHEAST...WITH THE MOST PROMINENT FRONT EXTENDING FROM NORTHERN MISSISSIPPI AND ALABAMA THROUGH THE CAROLINAS. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WITH ANY SEVERE STORMS THAT DEVELOP WILL BE STRONG WINDS TO 60 MPH...QUARTER SIZED HAIL AND FREQUENT LIGHTNING...MAINLY THIS MORNING OVER NORTH GEORGIA AND THIS AFTERNOON THROUGH CENTRAL GEORGIA. .DISCUSSION... THE LAST IN A SERIES OF SHORTWAVES WILL PUSH THROUGH THE AREA TODAY WITH CONVECTION ONGOING OVER EXTREME NORTH GEORGIA. BECAUSE OF THE TIMING...INSTABILITY WILL REMAIN MARGINAL FOR SEVERE STORM DEVELOP INITIALLY...BUT GRADUALLY INCREASE THROUGH THIS AFTERNOON AS THE LINE OF STORMS APPROACHES CENTRAL GEORGIA. COOL TEMPS ALOFT ALONG WITH A PERSISTENT LOW LEVEL JET WILL ALLOW FOR THE DEVELOPMENT OF A FEW SEVERE STORMS THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THUNDERSTORMS WILL BE CONFINED TO THE SOUTHERN HALF OF THE FORECAST AREA WEDNESDAY AND THURSDAY BEFORE DRYING CONDITIONS MOVE IN FOR THE WEEKEND WHEN LITTLE OR NO THUNDERSTORM ACTIVITY IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION LATER THIS AFTERNOON OR EVENING.
In the hours before
Special weather statement, Jun 5, 7:51 AM EDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
751 AM EDT TUE JUN 5 2012
GAZ030-041-051215-
751 AM EDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN POLK AND HARALSON COUNTIES UNTIL 815 AM EDT...
AT 746 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF ESOM HILL...MOVING EAST AT 25
MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
POLK AND HARALSON COUNTIES THROUGH 815 AM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE ETNA...ESOM HILL...EUBANK LAKE...
BUCHANAN...FELTON AND ANTIOCH. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3394 8507 3372 8515 3380 8538 3398 8541
3401 8541
TIME...MOT...LOC 1151Z 288DEG 23KT 3393 8546Special weather statement, Jun 5, 11:14 AM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1114 AM EDT TUE JUN 5 2012 GAZ071-072-082>084-051545- 1114 AM EDT TUE JUN 5 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN TWIGGS... MONROE...JONES...WILKINSON AND BIBB COUNTIES UNTIL 1145 AM EDT... AT 1111 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BOLINGBROKE...MOVING EAST AT 35 MPH. && LAT...LON 3289 8324 3266 8336 3291 8398 3308 8389 TIME...MOT...LOC 1514Z 292DEG 29KT 3296 8383
Special weather statement, Jun 5, 11:50 AM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1150 AM EDT TUE JUN 5 2012 GAZ072-082>084-051615- 1150 AM EDT TUE JUN 5 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 MPH WINDS IN TWIGGS...JONES...WILKINSON AND BIBB COUNTIES UNTIL 1215 PM EDT... AT 1148 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MACON...MOVING SOUTHEAST AT 25 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS TWIGGS...JONES...WILKINSON AND BIBB COUNTIES...INCLUDING AREAS AROUND WESLEYAN...RUTLAND...PAYNE CITY... MACON...CROSS KEYS...POSTELL...MOUNTAIN SPRINGS...GRISWOLDVILLE... FRANKLINTON...DRY BRANCH...HUBER...GORDON...RIPLEY...MYRICKS MILL AND FITZPATRICK. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. && LAT...LON 3286 8322 3257 8341 3281 8378 3296 8365 TIME...MOT...LOC 1550Z 301DEG 23KT 3283 8361
Special weather statement, Jun 5, 11:56 AM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1156 AM EDT TUE JUN 5 2012 GAZ069-071-080>082-093-094-051630- 1156 AM EDT TUE JUN 5 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 MPH WINDS IN PEACH...MONROE...UPSON...MACON...TAYLOR...BIBB AND CRAWFORD COUNTIES UNTIL 1230 PM EDT... AT 1152 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MUSELLA...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PEACH... MONROE...UPSON...MACON...TAYLOR...BIBB AND CRAWFORD COUNTIES THROUGH 1230 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE MUSELLA...ROBERTA...KNOXVILLE...SANDY POINT...HORNS...FRIENDSHIP... SKIPPERTON...LIZELLA...JACK BROWN ESTATES...NAKOMIS AND LEE POPE. && LAT...LON 3275 8369 3251 8400 3277 8420 3290 8395 TIME...MOT...LOC 1556Z 307DEG 15KT 3278 8404
Special weather statement, Jun 5, 12:25 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1225 PM EDT TUE JUN 5 2012
GAZ086-097-098-111>113-051700-
1225 PM EDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 MPH
WINDS IN WHEELER...TREUTLEN...TOOMBS...MONTGOMERY...LAURENS AND
EMANUEL COUNTIES UNTIL 100 PM EDT...
AT 1220 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM KIBBEE TO 5 MILES WEST OF BARNHILL...MOVING
EAST AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WHEELER...TREUTLEN...TOOMBS...MONTGOMERY...LAURENS AND
EMANUEL COUNTIES THROUGH 100 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE FIVE POINTS...SANTA CLAUS...TARRYTOWN...GILLIS
SPRINGS...BARNHILL...ZAIDEE...LOTHAIR...SOPERTON...NORMANTOWN...
VIDALIA...OAK PARK...LYONS...KIBBEE...PONDEROSA AND OHOOPEE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3208 8219 3207 8221 3219 8247 3228 8274
3248 8265 3247 8247 3238 8223 3236 8224
3234 8223 3222 8220 3218 8218
TIME...MOT...LOC 1626Z 287DEG 26KT 3230 8242 3221 8246
3229 8271Special weather statement, Jun 5, 12:33 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1233 PM EDT TUE JUN 5 2012
GAZ066-067-078-051700-
1233 PM EDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN TROUP...MERIWETHER AND HARRIS COUNTIES UNTIL 100 PM EDT...
AT 1232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WHITESVILLE-PINE LAKE...MOVING EAST AT 30
MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TROUP...
MERIWETHER AND HARRIS COUNTIES THROUGH 100 PM EDT. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE JONES CROSSROADS...WHITESVILLE-PINE
LAKE...SHILOH...PINE MOUNTAIN VALLEY...F.D. ROOSEVELT STATE PARK...
WAVERLY HALL...PINE MOUNTAIN-CALLAWAY GARDENS AND HAMILTON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3290 8511 3289 8486 3288 8486 3287 8475
3284 8470 3280 8469 3266 8473 3280 8514
TIME...MOT...LOC 1634Z 283DEG 25KT 3284 8507The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 5:06 AM EDT | Special Weather Statement | FFC | Dade | 24 min |
| Jun 5, 5:25 AM EDT | Special Weather Statement | FFC | Dade, Walker | 35 min |
| Jun 5, 5:57 AM EDT | Special Weather Statement | FFC | Chattooga, Dade, Walker | 48 min |
| Jun 5, 6:40 AM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Floyd, Gordon, Polk, Walker | 35 min |
| Jun 5, 7:51 AM EDT | Special Weather Statement | FFC | Haralson | 24 min |
| Jun 5, 11:14 AM EDT | Special Weather Statement | FFC | Bibb, Monroe | 31 min |
| Jun 5, 11:50 AM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 25 min |
| Jun 5, 11:56 AM EDT | Special Weather Statement | FFC | Crawford | 34 min |
| Jun 5, 12:06 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Dodge, Houston, Jones, Laurens and 2 more | 39 min |
| Jun 5, 12:25 PM EDT | Special Weather Statement | FFC | Treutlen | 35 min |
| Jun 5, 12:33 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Treutlen, Wheeler | 42 min |
| Jun 5, 12:39 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 51 min |
| Jun 5, 12:44 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Telfair, Twiggs, Wilkinson | 46 min |
| Jun 5, 12:50 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Peach, Pulaski, Twiggs | 25 min |
| Jun 5, 12:59 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Montgomery, Telfair, Toombs, Wheeler | 46 min |
| Jun 5, 1:01 PM EDT | Tornado Warning | FFC | Toombs | 24 min |
| Jun 5, 1:02 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Talbot, Troup | 43 min |
| Jun 5, 1:09 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wheeler, Wilcox | 38 min |
| Jun 5, 1:14 PM EDT | Special Weather Statement | FFC | Harris, Heard, Meriwether, Talbot, Troup | 46 min |
| Jun 5, 1:18 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 42 min |
| Jun 5, 1:29 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery | 31 min |
| Jun 5, 1:30 PM EDT | Special Weather Statement | FFC | Schley, Sumter, Webster | 45 min |
| Jun 5, 1:38 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 52 min |
| Jun 5, 1:41 PM EDT | Special Weather Statement | FFC | Taylor | 34 min |
| Jun 5, 1:50 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 25 min |
| Jun 5, 1:58 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Heard, Meriwether | 32 min |
| Jun 5, 2:02 PM EDT | Special Weather Statement | FFC | Telfair | 28 min |
| Jun 5, 2:13 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 47 min |
| Jun 5, 2:16 PM EDT | Special Weather Statement | FFC | Crawford, Houston, Macon, Peach, Taylor | 44 min |
| Jun 5, 2:25 PM EDT | Special Weather Statement | FFC | Dooly | 35 min |
| Jun 5, 2:28 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Douglas, Fayette, Meriwether, Pike and 1 more | 32 min |
| Jun 5, 2:41 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Pulaski, Wilcox | 49 min |
| Jun 5, 2:46 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 44 min |
| Jun 5, 2:57 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Henry, Lamar, Pike, Spalding and 1 more | 33 min |
| Jun 5, 3:23 PM EDT | Special Weather Statement | FFC | Bleckley, Twiggs, Wilkinson | 52 min |
| Jun 5, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 34 min |
| Jun 5, 3:29 PM EDT | Special Weather Statement | FFC | Butts, Clayton, Henry, Lamar, Monroe | 31 min |
| Jun 5, 3:45 PM EDT | Special Weather Statement | FFC | Bleckley, Laurens, Wilkinson | 45 min |
| Jun 5, 3:52 PM EDT | Special Weather Statement | FFC | Telfair | 23 min |
| Jun 5, 4:05 PM EDT | Special Weather Statement | FFC | Jasper | 25 min |
| Jun 5, 4:21 PM EDT | Special Weather Statement | FFC | Johnson, Laurens, Montgomery, Treutlen | 39 min |
| Jun 5, 4:51 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 24 min |
| Jun 5, 4:57 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs, Treutlen | 33 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.